Skip to Content

Can Viibryd cause severe leg pain and lower back pain?

Responses (2)

Rathmullan 5 Dec 2017

Hello:

I have never personally experienced these side effects nor have I read that these are potential side effects. They could be indirect side effects if, for example, the drug is affecting your sleep or as resulted in increasing your daily activities. Best to contact your Doctor's office to see what he or she has to say on the subject.

Mzaroma71 10 Jan 2018

Yes I have. I can't be sure its the viibrud tho. I've been on the medication for a while, a year or possibly longer. I woke up one day with a trigger finger. One! Within months, hands hurt, multiple trigger fingers and cortisone injections. Planters fasciitis, possible small vessel disease, evidence of perphial nueropathy, degenative arthritic issue, low back pain, fibro... as the continues to grow.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions